# SDR SIMA20150216004

- Difficulty date: February 16, 2015
- Submitted: February 17, 2015
- Operation: Air carrier
- Aircraft: N667GB
- Make and model: Emb EMB-145LR
- Aircraft serial: 145784
- Aircraft time: 28,175 hours, 24,330 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 14520571001
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE LIGHTNING STRIKE DAMAGE BETWEEN FRAME 13 - 14 STRINGERS 21L - 21R.  PERFORMED PERMANENT REPAIR TO SKIN AT FRAME 13 - 14 & STRINGER 21L - 21R IAW ERS-EM-53MR-1085.
